MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH 15X15Q  Â; MESH, SURGICAL

ETHICON INC. ETHICON PHYSIOMESH 15X15Q  Â; MESH, SURGICAL
Model Number PHY1515Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Unspecified Infection (1930); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent a hernia repair surgery (b)(6) 2013 and mesh was implanted.It was reported that the patient experienced undisclosed adverse events.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 08/30/2022 (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
Date sent to the fda: 11/06/2022.It was reported that the patient underwent partial removal of mesh on (b)(6) 2015 due to infected mesh with abdominal wall abscess.It was reported that the patient experienced severe abdominal pain.Mwr-04112022-0001292339 submitted for adverse event which occurred on (b)(6) 2015.Mwr-04112022-0001292341 submitted for adverse event which occurred on (b)(6) 2016.
 
Additional Manufacturer Narrative
Date sent to the fda: 11/11/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.

Brand Name
ETHICON PHYSIOMESH 15X15Q  Â
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
p.o. box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15325316
Report Number2210968-2022-07114
Device Sequence Number6314577
Product Code FTL
UDI-Device Identifier10705031132313
UDI-Public10705031132313
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberPHY1515Q
Device Catalogue NumberPHY1515Q
Device Lot NumberGE8BDDA1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer11/03/2022
11/09/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date11/06/2022
11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale